Suche nach

Bibliographia Humboldtiana Index

Bibliographia Humboldtiana

II. Publikationen von Humboldt-Stipendiaten aus Deutschland


Bauer, Dr. Frank

Max-Planck-Institut für Mathematik in den Naturwissenschaften, Germany
Fachgebiet: Combination theory, graph theory
Gastgeber: Prof. Dr. Shing-Tung Yau Harvard University
  • Frank Bauer, Bobo Hua, Matthias Keller: On the l^p spectrum of Laplacians on graphs. In: Advances in Mathematics. 248 , 2013, p. 717 - 735 [ ℓp-spectrum; Discrete Laplace operator; Regular Dirichlet forms; Cheeger constant; Planar tessellation].

Berger, Priv. Doz. Dr. Josef

Ludwig-Maximilians-Universität München (LMU), Germany
Fachgebiet: Logics and fundamentals of mathematics
Gastgeber: Dr. Hajime Ishihara Japan Advanced Institute of Science and Technology
  • Josef Berger, Douglas Bridges: The anti-Specker property, a Heine-Borel property, and uniform continuity. In: Archive for Mathematical Logic. 46, 2008, p. 583 - 592 [logic, constructive mathematics].

Beyer, Dr. Dirk

MarketShare, United States of America
Fachgebiet: Applied mathematics
Gastgeber: Prof. Dr. Paul Günter Reinhardt York University
  • Dirk Beyer, Feng Cheng, Suresh Sethi, Michael I. Taksar: Markovian Demand Inventory Models. New York, NY: Springer, 2010, 255 pp.

Gelfert, Prof. Dr. Katrin Grit

Universidade Federal do Rio de Janeiro (UFRJ), Brazil
Fachgebiet: Analysis
Gastgeber: Prof. Dr. Arnaldo Garcia Instituto de Matematica Pura e Aplicada (IMPA)
  • Katrin Gelfert: On the distribution of periodic orbits. In: Discrete Contin. Dyn. Syst.. 26, 2010, p. 949 - 966 [Pesin theory, non-uniformly hyperbolic dynamics, topological pressure, equilibrium states, large deviation].

  • Katrin Grit Gelfert: Expanding repellers for non-uniformly expanding maps with singularities and criticalities. In: Bull. Braz. Math. Soc.. 41, 2010, p. 237 - 257 [Pesin theory, non-uniformly hyperbolic dynamics, horseshoes, entropy].

Hien, Prof. Dr. Marco H. D.

Universität Augsburg, Germany
Fachgebiet: Algebra
Gastgeber: Prof. Dr. Spencer J. Bloch University of Chicago
  • Marco H. D. Hien, Celine Roucairol: Integral representations for solutions of exponential Gauss-Manin systems. In: Bull. Soc. Math. France. 136, 2008, p. 505 - 532 [Gauss-Manin systems, D-modules].

  • Marco H. D. Hien: Periods for flat algebraic connections. In: Inventiones Mathematicae. 178, 2009, p. 1 - 22 [periods, Stokes structures, de Rham cohomology].

Mützel, Dr. Björn

Karlsruher Institut für Technologie (KIT), Germany
Fachgebiet: Geometry
Gastgeber: Prof. Dr. Victor Chepoi Aix-Marseille Universite
  • Bjoern Muetzel: Inequalities for the capacity of non-contractible annuli on cylinders of constant and variable negative curvature. In: Geometriae Dedicata. 166, 2013, p. 129 - 145 [Capacities, Harmonic functions, Symmetrization].

  • Daniel Massart, Bjoern Muetzel: On the intersection form of surfaces. In: Manuscripta Mathematica. 2013, [Moduli of Riemann surfaces, Geodesics].

  • Peter Buser, Eran Makover, Björn Mützel, Robert Silhol: Quasiconformal embeddings of Y-pieces. In: Computational Methods and Function Theory. 2014, [Quasiconformal maps, Teichmüller space].

Roth, Prof. Dr. Oliver

Julius-Maximilians-Universität Würzburg, Germany
Fachgebiet: Analysis
Gastgeber: Prof. Dr. Frederick W. Gehring University of Michigan
  • Oliver Roth, Daniela Kraus: Critical points of inner functions, nonlinear partial differential equations, and an extension of Liouville's theorem. In: J. London Math. Soc.. 77, 2008, p. 183 - 202.

Schulze, Prof. Dr. Mathias

Technische Universität Kaiserslautern, Germany
Fachgebiet: Algebra
Gastgeber: Dr. Hans Ulrich Walther Purdue University
  • Mathias Schulze, Uli Walther: Irregularity of hypergeometric systems via slopes along coordinate subspaces. In: Duke Math. J.. 142,3, 2008, p. 465 - 509 [hypergeometric, slope, characteristic variety, Euler-Koszul homology, toric, intersection multiplicity, D-module].

Schwerdtfeger, Dr. Uwe

, Germany
Fachgebiet: Combination theory, graph theory
Gastgeber: Prof. Dr. Robin D. Hill RMIT University
  • Yousong Luo, Uwe Schwerdtfeger, Robin Hill: A commutativity relation for submatrices of the inverse of a Sylvester matrix. In: Linear Algebra and its Applications. 437, 2012, p. 2560 - 2572 [Sylvester matrix, Toeplitz matrix, Bezoutian].

  • Robin Hill, Yousong Luo, Uwe Schwerdtfeger: Exact solutions to a two-block l_1 optimal control problem. In: 7th IFAC Symposium on Robust Control Design 2012. Proceedings of a meeting held 20-22 June 2012, Aalborg, Denmark.. 2012, p. 461 - 466 [Dynamic programming, robust control, state feedback, optimal rejection.].

  • Uwe Schwerdtfeger: Linear functional equations with a catalytic variable and area limit laws for lattice paths and polygons. In: European Journal of Combinatorics. 36, 2014, p. 608 - 640 [discrete excursions, polyominoes, Brownian excursion and meander area].

Sulzbach, Dr. Henning

Johann Wolfgang Goethe-Universität Frankfurt am Main, Germany
Fachgebiet: Applied mathematics
Gastgeber: Prof. Dr. Luc Devroye McGill University
  • Henning Sulzbach, Ralph Neininger, Michael Drmota: A Gaussian limit process for optimal FIND algorithms. In: Electronic Journal of Probability. 19, 2014, p. 1 - 28 [Gaussian processes, analysis of algorithms, contraction method, functional limit theorems, path properties].

  • Nicolas Broutin, Henning Sulzbach: The dual tree of a recursive triangulation of the disk. In: The Annals of Probability. 43, 2015, p. 738 - 781 [random triangulations, almost sure functional limit theorems, contraction method, real trees, fractal dimensions].

  • Ralph Neininger, Henning Sulzbach: On a functional contraction method. In: The Annals of Probability . 43, 2015, p. 1777 - 1822 [analysis of algorithms, contraction method, probability metrics, functional limit theorems, Donsker's invariance principle].

Süß, Dr. Hendrik

University of Manchester, United Kingdom
Fachgebiet: Algebra
Gastgeber: Prof. Dr. Ernest Borisovich Vinberg Moscow M.V. Lomonosov State University
  • Hendrik Süß: Kähler-Einstein metrics on symmetric Fano T-varieties. In: Advances in Mathematics. 246, 2013, p. 100 - 113 [torus actions, Fano varieties, log canonical thresholds, Kähler-Einstein metrics].

Waldorf, Prof. Dr. Konrad

Universität Greifswald, Germany
Fachgebiet: Geometry
Gastgeber: Prof. Dr. Peter Teichner University of California, Berkeley
  • Konrad Waldorf, Krzysztof Gawedzki: Polyakov-Wiegmann Formula and Multiplicative Gerbes. In: J. High Energy Phys.. 9, 2009, p. 073.